Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Internal pain, burnings in my upper and lower limbs, had liver transplant a year ago. Is this normal ?

I had a liver transplant about a year ago. I still feel some internal pain some times. My question is how long will it take for healing I have also been experiencing some burnings in my upper and lower limbs. Is this normal? Could it be the resultof the medications that I am on? I am currently taking a combination of Prograph and Myfortic. Thank you in advance for answering my questions
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Neurologist 's  Response
The burning in upper and lower limbs that you are experiencing is suggestive of involvement of peripheral nerves. One of the causes, as you are rightly suspecting, could be medication side effects of the medication you are taking. As you are on immunosuppressant medication, so infection causing neuropathy is another possibility. You need to consult a neurologist and undergo tests like nerve conduction studies for further treatment.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor